The polynomial and linear time hierarchies in V0

Mathematical Logic Quarterly 55 (5):509-514 (2009)
  Copy   BIBTEX

Abstract

We show that the bounded arithmetic theory V0 does not prove that the polynomial time hierarchy collapses to the linear time hierarchy . The result follows from a lower bound for bounded depth circuits computing prefix parity, where the circuits are allowed some auxiliary input; we derive this from a theorem of Ajtai

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,227

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Relating the bounded arithmetic and polynomial time hierarchies.Samuel R. Buss - 1995 - Annals of Pure and Applied Logic 75 (1-2):67-77.
Light affine lambda calculus and polynomial time strong normalization.Kazushige Terui - 2007 - Archive for Mathematical Logic 46 (3-4):253-280.
A decision algorithm for linear sentences on a PFM.Lian Li, Huilin Li & Yixun Liu - 1993 - Annals of Pure and Applied Logic 59 (3):273-286.
The Analytic Polynomial-Time Hierarchy.Herbert Baier & Klaus W. Wagner - 1998 - Mathematical Logic Quarterly 44 (4):529-544.
Logical Hierarchies in PTIME.Lauri Hella - 1996 - Information And Computation 129 (1):1--19.
Feasible Graphs and Colorings.Douglas Cenzer & Jeffrey Remmel - 1995 - Mathematical Logic Quarterly 41 (3):327-352.
On Nondeterminism, Enumeration Reducibility and Polynomial Bounds.Kate Copestake - 1997 - Mathematical Logic Quarterly 43 (3):287-310.
Machines Over the Reals and Non‐Uniformity.Felipe Cucker - 1997 - Mathematical Logic Quarterly 43 (2):143-157.
Safe recursion with higher types and BCK-algebra.Martin Hofmann - 2000 - Annals of Pure and Applied Logic 104 (1-3):113-166.

Analytics

Added to PP
2013-12-01

Downloads
16 (#911,065)

6 months
5 (#648,432)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Notes on polynomially bounded arithmetic.Domenico Zambella - 1996 - Journal of Symbolic Logic 61 (3):942-966.
¹1-formulae on finite structures.M. Ajtai - 1983 - Annals of Pure and Applied Logic 24 (1):1.
Notes on polynomially bounded arithmetic.Domenico Zambella - 1996 - Journal of Symbolic Logic 61 (3):942-966.

Add more references